MAUDE Adverse Event Report: UNKNOWN DRIVE; WALKER

UNKNOWN DRIVE; WALKER
Model Number R728BL
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Fall (1848)
Date of Event 08/27/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a walker.Our post market team was notified of the event through a legal letter.We have no access to the device for evaluation.We are filing this report in an overabundance of caution in order to be timely.A follow-up will be submitted when additional information becomes available.At the time of the incident, the enduser was utilizing her r728bl walker.The back left wheel reportedly become dislodged from the axle.Consequently,she lost her balance and fell to the ground.The extent of the injuries are unknown.Pre-existing conditions are unknown.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
UNKNOWN
MDR Report Key10141007
Report Number2438477-2020-00034
Device Sequence Number11323024
Product Code ITJ
UDI-Device Identifier00822383233246
UDI-Public822383233246
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2020
Report Date (Section F) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR728BL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/12/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA06/10/2020